Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Spotting after taking duphaston. Why has pain and bleeding increased?

I was taking Duphaston 1 in the am and 1 in the pm..had spotting from the 3rd day. when i stopped it the spotting continued and then i got my is very heavy and i m experiencing back and abdominal pains....the dr prescribed Daflon 500mg 2 in the am and 2 in the pm. She also precribed Voltaren suppositories 100mg 1 am and 1 pm.
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  345
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Lutfah67,

You have not given a detailed history of your ailment nor specified your age. However, duphaston is a medication generally used to treat secondary amenorrhoea, menstrual irregularities, endometriosis, etc. You need not worry for bleeding that you are experiencing even if you are suffering from endometriosis as you are already under medications. Backpain is a common feature experienced by most women, it is quite normal. You have been prescribed medications for it. Abdominal pain that you have is known as dymenorrhoea, it is an indication of ovulation ( egg release ) , you need not worry, its quite natural to experience it.

Just watch how long you have your menstruation. If it stops in 5-6 days it is normal, if it does not do visit your gynecologist. Your uterus need to be examined clinically and you may need to undergo few blood tests and USG to rule out fibroid or endometriosis which cause heavy bleeding. The bleeding can also be as a result of harmonal imbalances which need thorough study.

Since you are bleeding heavily pay heed to your diet, eat green leafy veggies and bananas. These are rich in iron and minerals. Lamb liver cooked well, jaggery food preparations will also increase your haemoglobin ( Hb% ) content and help you feel better.
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor